# SDR IPXA2025092651025

- Difficulty date: August 25, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,514 hours, 14,080 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57110122200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED AT CENTER WING BOX CENTER SPAR AT FR44 CUTOUT DOUBLER RUN OUT RH ON I/B TOP HOLE.  PERFORMED REAM HOLE 2 OVER (0.277) IN CENTER WING BOX SPAR AT FR 44 CUT-OUT DOUBLER RUN OUT RT ON INBD TOP HOLE PER SRM 51-40-40.  ACCOMPLISSHED STEP 9 ON EA 300-5710-27-A4133, PRELIMINARY 2, INSTALL PLAIN BUSHINGS WITH LIQUID NITROGEN.  ACCOMPLISSHED STEP 10 ON EA 300-5710-27-A4133 PRELIMINARY 2, REAM BUSHINGS IN ALL LAYERS TO FINAL DIAMETER. INSTALLED ONE NEW FASTENER, ONE NUT, AND TWO REPAIR WASHERS (ITEM 4) UNDER THE HEAD AND (ITEM 5) UNDER THE NUT.
